MathSciNet Relay Station
MathSciNet bibliographic data
MR1258903 11N37 (11L07)
Duke, W.; Friedlander, J. B.; Iwaniec, H. A quadratic divisor problem. Invent. Math. 115 (1994), no. 2, 209–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement